Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A conjecture of Frobenius and the sporadic simple groups. II

Author: Hiroyoshi Yamaki
Journal: Math. Comp. 46 (1986), 609-611, S43
MSC: Primary 20D08
MathSciNet review: 829631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conjecture of Frobenius which has been reduced to the classification of finite simple groups is verified for the sporadic simple groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D08

Retrieve articles in all journals with MSC: 20D08

Additional Information

PII: S 0025-5718(1986)0829631-2
Keywords: Simple groups, a conjecture of Frobenius
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia